Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2013, Article ID 513918, 7 pages
http://dx.doi.org/10.1155/2013/513918
Research Article

A Newton-Type Algorithm for Solving Problems of Search Theory

Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Received 9 March 2012; Accepted 15 December 2012

Academic Editor: Chandal Nahak

Copyright © 2013 Liping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liping Zhang, “A Newton-Type Algorithm for Solving Problems of Search Theory,” Advances in Operations Research, vol. 2013, Article ID 513918, 7 pages, 2013. https://doi.org/10.1155/2013/513918.